# SDR SWAA2021070786254

- Difficulty date: June 20, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERCOSTAL BELOW FLOOR PANEL 231AF; BS 380-400; BL0; WL 208 (MARKED) ; / [01] REMOVED CRACKED INTERCOSTAL BELOW FLOOR PANEL 231AF BS 380-400 BL 0 WL 208 PER SRM 51-40-02.; [02] CERTIFIED REMOVED CRACKED INTERCOSTAL BELOW FLOOR PANEL 231AF BS 380-400 BL 0 WL 208 PER SRM 51-40-02.; [03] LOCATED AND DRILLED NEW INTERCOSTAL PER DWG 143A5400 SHEET:38 REV:A AND SRM 51-40-05.; [04] LOCATED AND DRILLED NEW INTERCOSTAL PER DWG: 143A5410 SHEET:13 REV:B AND SRM 51-40-05; [05] CERTIFIED LOCATED AND DRILLED NEW INTERCOSTAL PER DWG: 143A5410 SHEET:13 REV:B AND SRM 51-40-05.; [06] VERIFIED LOCATE AND DRILL OF NEW INTERCOSTAL PER DWG 143A5410 AND SRM 51-40-05; OK TO INSTALL; [07] INSTALLED NEW INTERCOSTAL ANGLE BELOW FLOOR PANEL 231AF BS 380-400 BL 0 WL 208 IAW SRM 51-40-02 AND DWG 143A5400 ;SHEET 38; REV:A.; [08] VERIFIED: INSTALLED NEW INTERCOSTAL ANGLE BELOW FLOOR PANEL 231AF BS 380-400 BL 0 WL 208 IAW SRM 51-40-02 AND DWG 143A5400 ;SHEET 38; REV:A.; [09] INSTALLED NEW INTERCOSTAL ANGLE BELOW FLOOR PANEL 231AF BS 380-400 BL 0 WL 208 IAW SRM 51-40-02 AND DWG 143A5400; SHEET 66; REV:-.; [10] VERIFIED: INSTALLED NEW INTERCOSTAL ANGLE BELOW FLOOR PANEL 231AF BS 380-400 BL 0 WL 208 IAW SRM 51-40-02 AND DWG 143A5400; SHEET 66; REV:-.; [11] VERIFIED REPLACEMENT OF INTERCOSTAL ANGLE BELOW FLOOR PANEL 231AF; BS 380-400; BL 0; WL 208; PER SRM 51-40-02 AND DWG 143A5400; SHEET 66; [12] VERIFIED ALL WORK COMPLETED THIS TASK
